# SDR USAA050635

- Difficulty date: April 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367235800000
- Condition: Delaminated
- Location: Fuselage
- Part time: 24,199 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL DELAMINATED GREATER THAN 10 PERCENT, MAIN CABIN FLOOR PANEL 271PF.  FABRICATED AND INSTALLED NEW FLOOR PANEL PER SRM 53-02-00.  (M)
